Jump to content
CrazyBoards.org

Sign in to follow this  

Recommended Posts

I realize that I have been having a bad physical reaction to remeron since I started taking it near the end of November. I am currently taking 7.5 mg, cutting down from 15 mg two weeks ago. I was wondering if anyone had stopped taking remeron after being on a 7.5 mg dose or do you need to break that in half? I was also wondering if anyone had gone from remeron to seroquel? I am already having a hard time sleeping and was thinking about going back to my old 50 mg seroquel dose at night instead of the remeron. I will see nurse practitioner on Monday but wanted to hear experiences from other people.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Equilibrium022x
      Weird, like reading here and other forums, they say it is almost like a magic pill, that they put into sleep instantly, some others say it has the potential of distorted perspective like on DXM but in a relaxing way. I just started last week and i barely see benefits from it. The first night with one 10 mg, a little excited for how would be the effects on me, but 20 minutes later and nothing, then half an hour nothing, soy i eat another 10 mg, so a total of 20, i just felt very mild effects like i've taken valerian or some other herb but i slept, not immediatly but i did. This night i abused, i have to confess i was desperate but never again, so i took one and snorted another one at the same time and again like sugar pill, then ate another one and the 4th one sublingual, so a total of 40 mg, it's a strong dose, and here i am...6:33 in the morning and zero sleep, i had to take 2 mg of clonazepam but i decided better not to sleep, that clona really helps me always, but i prefered not to sleep and start my day, i dont wanna mess with my schedule and drink my coffee, going later to walk, clean the house or read something. Btw today i have the appointment with my psychiatrist and tell him my situation, either prescribe me something else like amitriptyline or stay with my quetiapine and clonazepam, just wanted to augment that combo, but let's see....
    • By Blart752
      I've had sleep troubles while on zyprexa, is that because it isn't indicated for people with concomitant insomnia??  I wouldn't sleep on it, or i would sleep for like 10-12 hours.  
      Because of that and because my current regimen isn't working as much is there any way to take it PRN low dose if i talk to the doctor about it?  Because I can take it like once or twice and it doesn't affect my sleep.
    • By dragonfly23
      For the last three months I have been lowering my Seroquel dose.    Well longer than that. Due to long term use I developed cataracts and my cholesterol is very high. 
      Over about a year I dropped from 700 to 400mg.  Easy peasy. 
      This last 400 has been awful. I am going slowly.  I get so sick.  Sweats, headaches, can’t eat, can’t sleep.   Like no sleep.    So I get to none.  Made it.  Doing well.  Two weeks out things are not good at all. 
      I cant even explain how my head is acting.    Not good on the mood spectrum (BP 1) I moved back to 50mg.  (Pdoc is on board) I can sorta sleep and other physical symptoms minimized. 
      I am rapid cycling and I am sure I am not hiding it well at work. 
      Looking for some insight into others experiences. 
      Did you get off successfully? 
      How long till negative symptoms were gone?
      Did you have to change to another AP?
      Thanks for any shared experiences in advance . 
    • By Marie32
      Hello People
      So I'm in the process of tapering off mirtazapine (Remeron) and seem to be having some pretty shitty withdrawal effects. Some are physical (teeth grinding, fatigue), but some are returning/worsening  mental health symptoms (shitty mood and emotion regulation, increased depression, anxiety, indecisiveness, and obsession). The goal in tapering off this med is to eliminate it's "hangover effect," so I'm hoping this is just some extended rebound effect/temporary withdrawal  symptoms. I can't seem to get out of bed in morning and make it to work on time to save my fucking life in any case, so it would be nice if I could eliminate one factor in that. It's been 2 1/2 weeks since I went down 3.75 measly milligrams, but I don't know if I can take much more of this.
      Any experience with this? Suggestions? Oh, and when I called my psychiatrist, a nurse called me back and said withdrawal effects should only be physical...bullshit, right?
    • By mjs190
      I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
      I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
      Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. 
      Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
×
×
  • Create New...